# SDR SWI2025F00129

- Difficulty date: July 9, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N127SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000441
- Aircraft time: 24,920 hours, 14,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA54871-ETD2019-170-152052 MXCODEID49950-PR - FOUND 142 DENTS ON FWD FUS CROWN SKIN PN170-03344-007 BETWEEN FWD OF  FRAME 12 STGR 2L-5L AND 2R-7R.  DENTS FOUND TO BE WITHIN TEMPORARY ALLOWABLE DAMAGE PER ETD2019-170-152052 FOR 7,500 FC. REQUIRES DET EVERY 750 FC REFER ETD2019-170-152052 REV A. WITHIN THIS PERIOD PERFORM PERMANENT INSTRUCTIONS., PART NUMBER:   - , SERIAL NUMBER: 17000441, POSITION: REPLACED FUSELAGE SKIN P/N 170-03344-007 REF SRM 51-40-08 AND ETD 2024-170-004269A AND FEAM WO MIA-WA-11-2024 REV C CAMP CP 28768587C CAMP CP 28768587
